# SDR DALA13059559225

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 35,421 hours, 24,051 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TAILCONE RELEASE UPPER TWO LATCH PINS AND RECEPTICLES WORN.  REMOVED AND REPLACED UPPER LATCH PINS AND RECEPTICLES IAW SRM 53-52-01.  OPS CHECKED ON AMDS 5352-7116.
